Althea oral contraceptive? Any recalls or issues like XXXXXXX in 2010? Looking for a "safer" alternative. I'm 21 and non-smoker that completed an pulmonary TB treatment October 2010.
Thanks for the query.
I would like to know a few more things which will help me in suggesting you better: 1.Have you used Althea or XXXXXXX in the past? 2.Have you used any Oral Contraceptive pills in the past? 3.Do you have any history of hypertension, diabetes, XXXXXXX vein thrombosis,...
My blood pressure is extremely high, no amount of meds they give, doesn't bring it down. I was never sick a day until a year ago, I was diagnosed with conjestive heart failure/fibulation. They have me on 200 Mg Pacerone, 40 mg Lisinopril, 160 mg Diovan, 50 mg Metropolol plus others. I am desperate. I am 77, 5'2", 160 lbs
Thanks for your query.
I do understand the agony you’re going through. Sometimes it is really difficult to control the blood pressure even with the use of the maximum dose of several drugs. However, in my clinical practice, I have seen that the use of 2 drugs helps me control the blood...
I started taking Lisinopril for elevated BP 6 weeks ago. Since than I have hard spelling coughs, severe post nasal drip and itching in my throat. I cough up clear mucus. I also have constat sinus pressure and pain and throat ache. Before I go bacy my like to know what's your opinion? The symptoms I currently have is not an option.
Thank you for your query.
1. Lisinopril is an ACE (Angiotensin Converting Enzyme) Inhibitor. Drugs belonging to this class of anti-hypertensive medicines are known to cause persistent, intractable cough including the post nasal drip sensation that you are experiencing.
I'm 26 years old. I have recently been prescribed 500mg amoxycilin tablets 3 times a day for an ear, nose and throat infection by a doctor. I'm worried about having an allergic reaction. I'm quite allergic to mold in general, would I have a reaction if I start taking the amoxycilin because it is technically made from mold? This fear has kept me from taking the antibiotics even though I need them.
Hello Thanks for writing to us. You are allergic to molds it does not mean that you will be allergic to its products also. You can not avoid antibiotics when you are actually infected as this will lead to further complications later. To find out if you are allergic to a particular antibiotic ,...
I've been on Lisinopril for 2 weeks now and I think I've developed a underarm rash from it. First I thought it was the deodorant but I've never had a problem before...so I thought about the blood pressure pills. I had a boil fist then when it got well i notced small bumps under my arm...I can feel them like in circle and they're irratating. Could this be caused by the medication?
Thank you for posting in the query.
Here is the side effect profile of Lisinopril:
Most common: Cough, diarrhea, dizziness, headache, tiredness.
Rare: Severe allergic reactions (rash, itching, difficulty breathing or swallowing), tightness in the chest, swelling of the head and neck region,...
i am taken lexapro for depression and am taking apidexin for weight loss does one affect the other
Thanks for the query. There havent been any long term studies to prove that there is any interaction between lexapro and apidexin.However,you may be subjected to long term use that can cause allergic symptoms.In such a case,you need to stop the drug immdiately.
5'5 130lbs. 2 months ago i had a painful miscarriage which resulted in vomiting pretty much daily. after several er visits and different medicines to stop the vomiting, i was diagnosed which stomach ulcers and nexium stopped my vomiting. bentyl helped the stomach pain. 2 days ago, i had a hard sneeze and got a sharp pain in my lower left rib. it sticks out a little now, easily noticeable looking down at my ribs and i asked my neighbors opinion and they could see the difference also. my stomach was already painful because of the ulcers but now i have even more pain because of my ribs. it really hurts if i sneeze (i sneeze a lot), or laugh. did i really mess something up by sneezing?
Thanks for posting your query.
This visible lump on the lower left side of ribs can be due to pulled intercostal muscles which has resulted in a hematoma (collection of blood after injury) formation causing this lump or it can be a due to a cracked rib. One can crack a rib at any age from...
I am 3 weeks post op from Laproscopic assisted vaginal hysterectomy and my urine sample turned up positive for group strep b. I had strep b while pregnant also and had iv antibiotics before the births. My question is, I was given 500 mg amoxicillin taken two capsules twice a day. That s 2000 mg of amoxicillin a day. My doc is on medical leave and it was prescribed by a nurse practitioner. Not that I don t trust her, but it seems like a lot
hi, i have a heart problem that ive had all my life and i am taking enalapril 5mg twice daily. im 19 years old and i am considering getting a tattoo, i was just wondering if firstly it would be possible and what risks and precautions would i need to consider?
Hello, what s the difference between Eritel LN80 ( Telmisartan 80 mg & cilnidipine 10 mg tablets) & Teram H5 (Telmisartan 40 mg, Ramipril 5 mg, hydrochlorathiazide 12.5 mg). Which is better? My mom feels extreme headache after having Eritel ln 80 whereas Teram H5 did not have such effect. She is a patient of High BP, Diabetes & recently diagnosed with Thyroid.
I am taking levofloxacin for bronchitis and have developed a rash over my whole body. Yesterday I found a painful lump on my shoulder. Is this connected to the medication? I am 64 years old and have taken this medication before (last month for sinus infection) and had no problem. I started out taking amoxicillan for a few days and developed a rash then. I discontinued that med after seeing the rash. Thank you for your help.
I have cough and bad throat. looks like infection as citzine A and broncorex are not working. In the past, have been prescribed Azee , but can't remember if it was 250 mg or 500 mg? Which should I take? Or is there a better alternative to azee?